Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 425648, 9 pages
http://dx.doi.org/10.1155/2014/425648
Research Article

An Efficient Collocation Method for a Class of Boundary Value Problems Arising in Mathematical Physics and Geometry

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
3Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA

Received 24 March 2014; Revised 2 May 2014; Accepted 3 May 2014; Published 15 May 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Bhrawy, A. S. Alofi, and R. A. Van Gorder, “An Efficient Collocation Method for a Class of Boundary Value Problems Arising in Mathematical Physics and Geometry,” Abstract and Applied Analysis, vol. 2014, Article ID 425648, 9 pages, 2014. doi:10.1155/2014/425648